# SDR DALA1107320175

- Difficulty date: December 20, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143T82053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CGO-DOOR CUTOUT, NR3 ROLLOUT STOP MOUNTING STRUCTURE, INTERNAL SIDE FOUND CORRODED.  FWD CARGO-DOOR CUTOUT, NR3 ROLLOUT STO STRUCTURE, LOWER SILL CHORD BLENDOUT ACCOMPLISHED IAW SRM 51-10-02 OTIS AND FOUND EXCEEDED LIMIT.
